# SDR USAA2012110200023

- Difficulty date: November 1, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 13,210 hours, 4,328 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: 495
- Condition: Low Pressure
- Location: R3 Door
- Part time: 37,846 hours, 13,582 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SLIDE PRESSURE LOW 3L & 3R CIDS PANEL DOOR PAGES.  FOUND 3R DOOR ASSIST BOTTLE PRESSURE LOW - SERVICED BOTTLE.
